I've been taking Ozempic for four months, and I'm pretty happy because I lost 40 pounds! But there have been some not-so-fun things happening too.
At first, when I started taking the higher dose of 1.7 mg, I felt more sick and my stomach hurt more. It was like my body was getting used to the new medicine. Two times, I even threw up and had a bad tummy ache. The second time was the worst, and I was scared I might need to go to the hospital. But I got better, though my tummy still hurts sometimes.
I read about other people who are taking Ozempic, and they had similar problems with the medicine. Some of them said the bad stuff gets better after using it for six months or more. So now I'm not sure if I should stop the medicine because I really like losing weight, or if I should listen to my body telling me it's not happy.
It's been a crazy ride with Ozempic. The good part is that I've lost a lot of weight in just four months. But the bad part is dealing with the yucky feelings. I'm trying to figure out if I should keep going or try something else. One thing's for sure, Ozempic can help with weight loss, but it might also bring some tough times along the way.
Total votes: 0
Sharing is caring, show love and share the thread with your friends.